Reparations as a Public Policy Framework
Bibliographic Data
| ID | 10430227 |
|---|---|
| Authors | Richard F America (corresponding author) |
| Year | 2004 |
| Volume | 32 |
| Issue | 3-4 |
| Pages | 11-15 |
| Publication date | 2004-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Review of Black Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0034-6446 • E-ISSN: 1936-4814 |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.1007/s12114-005-1001-2 |
| OpenAlex | W2026752708 |
| Language | EN |
Development economics · Economics · Law and economics · Political economy · Political science · Public policy · Asian Geopolitics and Ethnography · Law · Public Administration
| Highly cited | No |
|---|